How many months should I wait before I get injected again? Is it bad to do botox again while I have eyelid droop
Eyelid Droop After Jaw Botox, when is the Right Time to Do Botox Agaiin?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 7
Botox into jawline and eyelid droop
Injection of botox into jawline does not cause an eyelid droop. You should go back to your doctor or an internist to find out the cause of eyelid droop and only after have your next botox treatment.
Improbability of eyelid ptosis after Botox for masseter reduction
It would be exceedingly difficult to inject Botox in the masseter muscle and have it diffuse to the eyelid (levator aponeurosis). I would have your lid ptosis (eyelid droop) evaluated by a qualified physician before trying to determine your next Botox treatment.
Botox and eyelid droop after masseter treatment
I have never heard of having eyelid droop after Botox injections to the masseter muscles. Follow up with your provider for more education and assessment of what's happening.
You might also like...
Botox for the jawline should not cause eyelid droop
Botox injected along the jawline or into the masseter muscles should not cause an eyelid droop. You should return to your doctor for assessment of the eyelid droop.
Eyelid droop after Botox to jaw
It is very uncommon to get an eyelid droop after Botox to the jawline. How high did your injector go? Botox lasts for 3-4 months, so I wouldn't do more Botox until yours has worn off, but again, I've not ever seen an eyelid droop from Botox to the jaw......
Jaw masseter injection and botox
I think I answered this before in another query, but it is highly unlikley to get an eye droop after correct injection of botox for masseter hypertrophy.
Eyelid Droop After Jaw Botox
Upper or Lower Eyelid? The jaw is pretty remote from the upper and lower eyelids. However, if you were injected for masseteric hypertrophy and were injected high, this might affect the lower eyelid. Waiting is the safest response, but depending on what you want and where the doctor injects, this may not be unreasonable.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.